# SDR SWAA2016081854919

- Difficulty date: July 27, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 6545813
- Condition: Corroded
- Location: Bs 332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING CORRODED BETWEEN BS 332,  STRINGER 8R.    R & R THE TEE FITTING IAW SRM & DWG.
